Jump to content

Modafil


reachingforthestars
 Share

Recommended Posts

Modafil "A new drug could enhance your performance at work — and one doctor says the side effects aren’t any worse than too much coffee"

 

http://www.businessinsider.com/modafinil-could-enhance-your-performance-at-work-2015-8?IR=T

 

"Still, some psychiatrists say the health risks of cognitive enhancers are overstated. Millions of adults take these drugs. Not all of them have ADHD or sleep disorders. And yet, investment bankers and corporate lawyers aren’t dropping dead at their desks.

Very few adults “are going to have a horrible effect from using these medicines,” James McGough, a clinical psychiatrist at UCLA, told me. “They're safe.” "

 

Yup... Where have i heard this one before? 

Citalopram 40mg from 2003-2015

Jan 2015 started tapering first dropped to 35mgFeb 30mg, March 25mgApril 20mg, May 17,5mg, June 15mgJuly 12,5mg, Aug 12,5mg,

Sep 0mg for 5 days because of stomac flu and after I raised to 7,5mg. All the symptoms of acute WD shaking, diarrhea, vomiting, barely could walk ect. Still didn't realize that it wasn't only stomac flu but I was also going through WD.

Oct 2,5mg and crashed again badly and quickly raised to 4mg. It was then when I knew my symptoms were due to WD.

Then in November after a month holding on 4mg raised to 5mg due to muscle weakness and had a VERY BAD reaction to reinstatement: akathisia(lasted for one or two weeks), insomnia, anhedonia... Drop quicly back to 4mg, Dec 3mg

Jan 2016 2,6mg( in the middle of Jan after I had been on 2,6mg for a week I tried to updose to 2,8mg and immediately had bad reaction to it: akathisia for a day, andehonia got worse. The next day dropped back to 2,6mg), Feb 2,4mg( a new symptom PGAD lasted 24/7 for 2 months after that on and off), March 2,4mg, April 2,3mg, May 2,2mg, June 2,1mg, July 2,0mg( Pgad almost nonexisting, sleeping pretty good, still some anhedonia but there has been a lot of gradual progress), Aug 1,97mg-1,89mg, Sep 1,88mg-1,49mg, Oct 1,48mg- 1,70mg,

Nov 0,65mg- current dose 0,5mg

 

Link to comment
Share on other sites

The side effects, he says, are no worse than having one too many coffees — jitteriness and stomach aches. According to him, people taking Adderall or modafinil at therapeutic doses don’t get addicted, in the sense that stopping their use doesn’t cause a painful withdrawal.

Citalopram 40mg from 2003-2015

Jan 2015 started tapering first dropped to 35mgFeb 30mg, March 25mgApril 20mg, May 17,5mg, June 15mgJuly 12,5mg, Aug 12,5mg,

Sep 0mg for 5 days because of stomac flu and after I raised to 7,5mg. All the symptoms of acute WD shaking, diarrhea, vomiting, barely could walk ect. Still didn't realize that it wasn't only stomac flu but I was also going through WD.

Oct 2,5mg and crashed again badly and quickly raised to 4mg. It was then when I knew my symptoms were due to WD.

Then in November after a month holding on 4mg raised to 5mg due to muscle weakness and had a VERY BAD reaction to reinstatement: akathisia(lasted for one or two weeks), insomnia, anhedonia... Drop quicly back to 4mg, Dec 3mg

Jan 2016 2,6mg( in the middle of Jan after I had been on 2,6mg for a week I tried to updose to 2,8mg and immediately had bad reaction to it: akathisia for a day, andehonia got worse. The next day dropped back to 2,6mg), Feb 2,4mg( a new symptom PGAD lasted 24/7 for 2 months after that on and off), March 2,4mg, April 2,3mg, May 2,2mg, June 2,1mg, July 2,0mg( Pgad almost nonexisting, sleeping pretty good, still some anhedonia but there has been a lot of gradual progress), Aug 1,97mg-1,89mg, Sep 1,88mg-1,49mg, Oct 1,48mg- 1,70mg,

Nov 0,65mg- current dose 0,5mg

 

Link to comment
Share on other sites

I fell in this trap... I'm here because of this ******* pill. And I'm scare of what's happening to be.

Short Term Case: 7 pill of 10 mg of Modafinil in a 3 month span, but last 3 I took back to back causing severe withdrawals, lasting 3 weeks. Than 2 pills lexapro to help withdrawal lead to more withdrawal.  I have most symptoms Pssd, emotional loss, cognitive issues, nerve damage in legs.  Also 2 benzodiazepines.  Not much to damage me long term...

 

Link to comment
Share on other sites

  • 2 months later...

I've been taking modafinil 50mg or 100mg for 2-3 years now. 

I do worry about long term effects.

On the other hand I don't notice any brutal side-effects SSRIs have. 

And the times I've stopped taking modafinil I haven't noticed withdrawal symptoms.

 

Webhead21 did you have trouble with Modafinil ?

Can you tell me/us more ?

It would be great to hear. 

 

For me at the moment it works well and has helped me get from 20mg lexapro down to 1mg lexapro. 

(8 months to go to get to 0 lexapro). 

 

My plan is to re-evaluate takingmodafinil 6 months after I've tapered to 0 lexapro.

(My kids will be in school and hopefully sleeping better so that will help). 

 

 

 

 

 

Cheers

 

Damien

Off all SSRIs as at November 2016.

 

Been on SSRIs (mainly Lexapro) for around 15 years.

failed attempts to go cold turkey before I got proper info on it.

Over last 2 years I've slowly gone from 20 mg Lexapro to 2.5 mg Lexapro.

on 25th Jan 2015 I've now moved to home made liquid Lexapro.

Plan is to drop roughly 0.2 mg per month over the next 1-2 years.  

25th Jan 2015 2.5 mg Lexapro liquid.

24th Mar 2016 1.0 mg lexapro (crushed tablet mixed and refilled into capsules)

Planned to be at 0.0 mg lexapro by about October 2016. 

I also take 50-100 mg modafinil per day, no short term plans of stopping/tapering modafinil but will re-evaluate after I'm off lexapro. 

 

Link to comment
Share on other sites

Yea, I tooke 7 pills in a span of 3-4 months and had withdrawal symptoms. I would taper for them like ssri's. I could not sleep for 3 weeks, averages about 2-3 hours a day, along with all the other classic symptoms.

Short Term Case: 7 pill of 10 mg of Modafinil in a 3 month span, but last 3 I took back to back causing severe withdrawals, lasting 3 weeks. Than 2 pills lexapro to help withdrawal lead to more withdrawal.  I have most symptoms Pssd, emotional loss, cognitive issues, nerve damage in legs.  Also 2 benzodiazepines.  Not much to damage me long term...

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy